I am recovering from myocarditis, happened in November. Up until a couple of weeks ago my blood pressure was OK, the doctors want it kept under 130/80. Now, it's hovering around 150/90. I'm dealing with quite alot of family stress, peri-menopause, hot flashes and related anxiety as well. My GP upped my dosage of ramipril yesterday which brought my bp down to 137/95, but not the beta blocker. She says not to worry as the number isn't dangerously high and we can get this under control. She also doesn't think it will harm my recovery or that I need to see the cardiologist. I'd like to get more information but can't find much or any for that matter about myocarditis and high blood pressure on the web so any help would be greatly appreciated. I also have a home blood pressure machine and it's funny how my number can change if I take a couple of deep relaxing breaths.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.